| Model Number |
60005 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
02/17/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference#: (b)(4).
Event or Problem Description
A site reported to rxsight that a light adjustable lens (lal, (b)(6), +25.0d) was implanted in the right eye on (b)(6) 2025.No light treatments were performed before the patient returned to the clinic on (b)(6) 2026 complaining of blurry vision.Examination revealed central iol distortion after reported tanning bed use.The lal was subsequently explanted on (b)(6) 2026 and a new lal (sn: (b)(6), +25.0d) was implanted as a replacement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide corrected information to sections b5 and d6a.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a light adjustable lens (lal, (b)(6), +25.0d) was implanted in the right eye on (b)(6) 2025.No light treatments were performed before the patient returned to the clinic on (b)(6) 2026 complaining of blurry vision.Examination revealed central iol distortion after reported tanning bed use.The lal was subsequently explanted on (b)(6) 2026 and a new lal (sn (b)(6), +25.0d) was implanted as a replacement.